# SDR DALA2019102326103

- Difficulty date: October 1, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 105,329 hours, 15,420 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW SUSPECT LIGHTNING STRIKE ON RH SIDE. C/W LIGHTNING STRIKE INSPECTION PER B767 AMM 05-51-19-212-001. FOUND 16 RIVETS BURNT STA 196.5 / 212.5 / 220.5 / 236.5 / 246 / 266.5 / 267 / 317 / 325 / 347 / 355 / 368 ON RH SIDE FUSELAGE. DAMAGES WITHIN LIMITS PER SRM 53-00-01. REPAIR MUST BE DONE IN REPAIR 8 AT OR BEFORE 50 FLIGHT CYCLES. REMOVED DAMAGED FASTENERS PER B767 SRM 53-00-01 REPAIR 8 SECTION II 3.A.(238914) PERFORMED BHEC PER B767 SRM 53-00-01 REPAIR 8. NO DECFECTS NOTED(429646)(QC2040). ISTALLED SOLID FASTENERS PER B767 SRM 53-00-01 REPAIR 8 SECTION II STEP 3. RECORDS PLEASE CLOSE LOG (LP6634791)
